# SDR SWIA200616941

- Difficulty date: August 6, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 8,703 hours, 6,751 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS FROM EMERGENCY EXIT TO LAV INOP.  REPLACED AFT SECTION OF EMERGENCY LIGHT POWER STRIP.  OPERATIONAL CHECKS GOOD, PN: 6464-5.
